このエントリーをはてなブックマークに追加
ID 56010
フルテキストURL
著者
Trimẻche, Khalifa Department of Mathematics Faculty of sciences of Tunis University
抄録
We prove in this paper the absolute continuity of the representing measures of the transmutation operators Vk, tVk and VkW, tVkW associated respectively to the Cherednik operators and the Heckman-Opdam theory attached to the root system of type BC2.
キーワード
Transmutation operators
Absolute continuity of the representing measures
Cherednik operators
Heckman-Opdam theory
備考
Mathematics Subject Classi cation. Primary 51F15; Secondary 33E30; 47B34.
発行日
2018-01
出版物タイトル
Mathematical Journal of Okayama University
60巻
1号
出版者
Department of Mathematics, Faculty of Science, Okayama University
開始ページ
59
終了ページ
72
ISSN
0030-1566
NCID
AA00723502
資料タイプ
学術雑誌論文
オフィシャル URL
http://www.math.okayama-u.ac.jp/mjou/
言語
English
著作権者
Copyright©2018 by the Editorial Board of Mathematical Journal of Okayama University
論文のバージョン
publisher
査読
有り
Submission Path
mjou/vol59/iss1/3